MAUDE Adverse Event Report: COVIDIEN LP LLC NORTH HAVEN PTFE POLYMER PLEDGETS; SUTURE, NONABSORBABLE, SYNTHETIC, POLYETHYLENE

COVIDIEN LP LLC NORTH HAVEN PTFE POLYMER PLEDGETS; SUTURE, NONABSORBABLE, SYNTHETIC, POLYETHYLENE
Model Number VPG56FE
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Inflammation (1932); No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the survey performed which covers the last 12 months for the adverse event reaction using the suture, one mild to moderate periprosthetic leaks with prostheses in the aortic and one mild acute inflammatory reaction were experienced.

Brand Name
PTFE POLYMER PLEDGETS
Common Device Name
SUTURE, NONABSORBABLE, SYNTHETIC, POLYETHYLENE
Manufacturer (Section D)
COVIDIEN LP LLC NORTH HAVEN
195 mcdermott rd
north haven CT 06473
MDR Report Key8895630
Report Number1219930-2019-04748
Device Sequence Number1617349
Product Code GAT
UDI-Device Identifier10884521550704
UDI-Public10884521550704
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K930591
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/14/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberVPG56FE
Device Catalogue NumberVPG56FE
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/25/2019
Initial Report FDA Received Date08/14/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;